# SDR JJBA838CA330002

- Difficulty date: June 26, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,043 hours, 27,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MX CREW FOUND EMERGENCY LIGHT FLOOR STRIP SECOND FROM THE BACK WAS NOT WORKING. RESEATED CONNECTOR FOR FLOOR STRIP LIGHT.  OPS CHECK WAS SATISFACTORY NO OTHER DEFECTS NOTED.
